# SDR SWAA2023072772714

- Difficulty date: June 29, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 56,723 hours, 30,056 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Deteriorated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED STRIP PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING AT PASSENGER CABIN (5 EA) 2023-405130<[01] FAULT WAS RAISED IN ERROR AND IS BEING CLOSED. THE PHOTOLUMINESCENT STRIPS WILL BE REPLACED KIT COMPLETE ON TTG8Q003G784 THEREFORE IS NOT NECESSARY REPLACE 5EA MORE.;[02] FAULT WAS RAISED IN ERROR AND IS BEING CLOSED. THE PHOTOLUMINESCENT STRIPS WILL BE REPLACED KIT COMPLETE ON TTG8Q003G784 THEREFORE IS NOT NECESSARY REPLACE 5EA MORE.
